MAUDE Adverse Event Report: NEOCIS INC. YOMI ROBOTIC SYSTEM; DENTAL NAVIGATION SYSTEM

NEOCIS INC. YOMI ROBOTIC SYSTEM; DENTAL NAVIGATION SYSTEM
Model Number DRW-2081-02
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The posterior yomilink teeth was not returned.Review with the surgeon confirmed the damage to the tooth and the removal of the bridge.Per the yomilink teeth user manual addendum, the placement of the yomilink is contraindicated for patients who exhibit periodontal disease, including loose teeth and inflamed tissue.The surgeon confirmed the patient had a history of periodontal disease.There is no evidence of a device malfunction.The root cause appears to be use error.
 
Event or Problem Description
During a yomilink teeth (ylt) removal procedure, a tooth and a bridge were inadvertently removed.The patient's medical history includes extensive prior periodontal work.The patient was subsequently referred to a general practitioner for dental treatment.No further patient injury or medical intervention was reported.

Brand Name
YOMI ROBOTIC SYSTEM
Common Device Name
DENTAL NAVIGATION SYSTEM
Manufacturer (Section D)
NEOCIS INC.
545 nw 26th st
unit 700
miami FL 33127
Manufacturer (Section G)
NEOCIS INC.
545 nw 26th st
unit 700
miami FL 33127
Manufacturer Contact
jorge fernandes
545 nw 26th st
unit 700
miami, FL 33127
MDR Report Key25595876
Report Number3012787974-2026-80098
Device Sequence Number5381754
Product Code PLV
UDI-Device Identifier00810004900608
UDI-Public00810004900608
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K1611399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRW-2081-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown